# SDR IPXA2020092260510

- Difficulty date: September 5, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MLG W/W OUTBOARD SIDE SECOND VERTICAL FROM FWD END IS CRACKED.  REMOVED, FABRICATED, AND REPLACED STIFFNER, IAW DWG ANB7203 AND SRM 51-35-01, MINOR.
